# SDR IPXA11M67816

- Difficulty date: June 13, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 68,493 hours, 12,740 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293313
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E STRINGER AT XOS 1100 HAS DRILL START.  REPAIRED DRILL START ON RT WING L/E STRINGER AT XOS1100 REF STA, SA, EA 011-5710-01-A3216 REV I/R AND EO MD11-5710-43397-A.
